# SDR TAOA069601

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TS
- Make and model: Boeing 727254
- Aircraft serial: 20252
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 97907021
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LGA/MCO - FLT 6653 - DURING DESCENT, NR 1 ENGINE START VALVE OPEN LIGHT CAME ON.  NR 1 ENGINE WAS SHUT DOWN IN-FLIGHT. FOUND THE NR 1 ENGINE START VALVE NOT CLOSING PROPERLY.  REPLACED NR 1 ENGINE START VALVE PER MM 80-11-11.  (X)
